# SDR CALA0200231

- Difficulty date: April 21, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 45,554 hours, 23,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Sta 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHANNEL CORRODED IN AFT BAGGAGE BIN AT STA 794, RBL 8. REPAIRED IAW SRM 53-00-53.
